# SDR CA070213009

- Difficulty date: January 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 2,502 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 704A44831142
- Part serial: 411
- Condition: Leaking
- Location: Tail Rotor
- Part time: 6,258 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SERVO FOUND LEAKING BY ENGINEER ON POST FLIGHT INSP.  SERVO REPLACED WITH SERVICABLE UNIT.  SERVO WAS SENT OUT FOR REPAIR.  THE SERVO WAS OVERHAULED AND IS BEING SHIPPED BACK TO US FOR INSTALLATION. (TC NR 20070213009)
